Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Contributions to the theory of transformations of nets in a space $ S\sb n$


Author: V. G. Grove
Journal: Trans. Amer. Math. Soc. 35 (1933), 683-688
MSC: Primary 53A60
MathSciNet review: 1501710
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A60

Retrieve articles in all journals with MSC: 53A60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1933-1501710-8
Article copyright: © Copyright 1933 American Mathematical Society